# SDR CALA2023031000694

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 1415770
- Condition: Corroded
- Location: Sta 340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) INBD SEAT TRACK AT STA 340 LBL & 24 END OF SEAT TRACK HAS CORROSION REMOVED CORROSION AND INSTALL NEW STIFFENER AT STA 325 TO 340 LB L 44 IAW B737-800 SRM 51-40-02-0G-0 PAR 7. SFR #1031555. DATA WA S TRANSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24708 WORK ACP B Y MECH V940623 INSP BY AQC036
